| Catalog Number |
362725 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd vacutainer® est¿ blood collection tube an unspecified amount of caps were not staying on the tubes.There was no health impact or consequences reported.
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report 9617032-2024-00704 was sent in error as it was a duplicate of (b)(4), mfr report # 9617032-2024-00835.
Event or Problem Description